# SDR 2002UALA00144

- Difficulty date: January 25, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 12,693 hours, 1,666 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT SEAT 34 HJK INOP.  REPLACED LIGHT ASSEMBLY.
